Open Access
Translator Disclaimer
2013 Ergodicity of Stochastic Burgers’ System with Dissipative Term
Guoli Zhou, Boling Guo, Daiwen Huang, Yongqian Han
Abstr. Appl. Anal. 2013(SI03): 1-23 (2013). DOI: 10.1155/2013/267328

Abstract

A 2-dimensional stochastic Burgers equation with dissipative term perturbed by Wiener noise is considered. The aim is to prove the well-posedness, existence, and uniqueness of invariant measure as well as strong law of large numbers and convergence to equilibrium.

Citation

Download Citation

Guoli Zhou. Boling Guo. Daiwen Huang. Yongqian Han. "Ergodicity of Stochastic Burgers’ System with Dissipative Term." Abstr. Appl. Anal. 2013 (SI03) 1 - 23, 2013. https://doi.org/10.1155/2013/267328

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1310.60101
MathSciNet: MR3147856
Digital Object Identifier: 10.1155/2013/267328

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.2013 • No. SI03 • 2013
Back to Top